# SDR AALA20130810013

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 6,448 hours, 2,582 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX   INFLIGHT DFW-SNA  CREW REPORTED SYSTEM B ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SYSTEM B ELECTRIC HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
